MathSciNet Relay Station
MathSciNet bibliographic data
MR780348 11M26
Conrey, J. B.; Ghosh, A.; Goldston, D.; Gonek, S. M.; Heath-Brown, D. R. On the distribution of gaps between zeros of the zeta-function. Quart. J. Math. Oxford Ser. (2) 36 (1985), no. 141, 43–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement